advertisement
Question
Posted by: Luane | 2011/12/19

Venlafaxine/Valdoxan

Hi there doc,

Just want to check something, I have been weaning off velafaxine and slowly easing into valdoxan over the last four weeks.

What I have been experiencing is the dizzy(zooming noise when I move my head and eyes fast). I only happens now in the afternoon.

I just want to know, I have been feeling really emotional, crying, getting feisty. Is this just the normal me coming back. I really get sad really fast. Like when I watch tv etc. I moved on from 75mg venlafaxine to 25mg valdoxan.

Please can you let me know.

Is this normal?

Regards,

Luane Lavery

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I think we've been in this territory before. I have never liked venlafaxine, but some shrinks do. It is essential that they SUPERVISE properly your weaning off the old drug, venlafaxine in this case, before introducing the new one. So ask your prescribing doctor to deal with this, which is a task he has probably already been paid for.
Getting "sad really fast", especially when you mention getting sad watching a sad program on TV< isbn;t really a feature of depression, just part of the normal range of emotional sensitivity. And if so, I wouldn't expect it to respond to an antidepressant.
I do hope your treatment is being properly supervised by a psychiatrist, and not only a GP. Complex neurochemistry is not part of the training of a GP

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2011/12/19

I think we've been in this territory before. I have never liked venlafaxine, but some shrinks do. It is essential that they SUPERVISE properly your weaning off the old drug, venlafaxine in this case, before introducing the new one. So ask your prescribing doctor to deal with this, which is a task he has probably already been paid for.
Getting "sad really fast", especially when you mention getting sad watching a sad program on TV< isbn;t really a feature of depression, just part of the normal range of emotional sensitivity. And if so, I wouldn't expect it to respond to an antidepressant.
I do hope your treatment is being properly supervised by a psychiatrist, and not only a GP. Complex neurochemistry is not part of the training of a GP

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement